MAUDE Adverse Event Report: ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550225-15
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in an unknown vessel.A 2.25x15nn rx xience sierra stent delivery system (sds) was inserted and advanced to the target lesion however the device did not hold pressure when inflation was attempted.The sds was removed without issues and replaced.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other similar incidents.The investigation was unable to determine a conclusive cause for the reported inflation issue.Factors that could contribute to inflation issue may include, but are not limited to, manufacturing, issues with the inflation device or patient anatomical morphology.It is possible that the shaft was bent or entrapped in the anatomy causing the inflation lumen to become closed-off; however, this could not be confirmed.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.Device available for return changed from yes to no.

Brand Name
RX SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9824704
Report Number2024168-2020-02338
Device Sequence Number11087751
Product Code NIQ
UDI-Device Identifier08717648227011
UDI-Public08717648227011
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model Number1550225-15
Device Catalogue Number1550225-15
Device Lot Number9101741
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR